Skip to Main content Skip to Navigation
Journal articles

Quantum Homomorphic Signature with Repeatable Verification

Document type :
Journal articles
Complete list of metadata

https://hal-amu.archives-ouvertes.fr/hal-02470254
Contributor : Patrick Ferrand <>
Submitted on : Friday, February 7, 2020 - 10:33:54 AM
Last modification on : Thursday, April 1, 2021 - 4:13:19 PM

Links full text

Identifiers

Collections

Citation

Tao Shang, Zhuang Pei, Ranyiliu Chen, Jianwei Liu. Quantum Homomorphic Signature with Repeatable Verification. CMC-Computers, Materials & Continua, Tech Science Press, 2019, 59 (1), pp.149-165. ⟨10.32604/cmc.2019.05360⟩. ⟨hal-02470254⟩

Share

Metrics

Record views

67